Large deviations in the local theorem for sums of stochastic variables forming a Markov chain

Statulevičius, V., Saulis, L. . Lithuanian Mathematical Journal 1976. 16 (3) :421-428

Locate this article in:

Bibtex

@article{CIS-414164,
  Author = {Statulevičius, V. and Saulis, L.},
  Title = {Large deviations in the local theorem for sums of stochastic variables forming a Markov chain},
  Journal = {Lithuanian Mathematical Journal},
  Volume = {16},
  Number = {3},
  Year = {1976},
  Pages = {421--428},
  Keywords = {}
}

Similar articles